# SDR IPXA09155912

- Difficulty date: May 17, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AT RT FUSELAGE FRAME 57.2 BELOW STR 36R.  REPAIRED IAW EOA300-5330-33509-A.
